# SDR E07A2016090600001

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 99 hours, 65 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, CREW NOTED RED X ON: BATTERY 2, RT FUEL FLOW INDICATION, RT OIL TEMP, GEN NR 2 VOLTS, DC BUSS 2, HOT BATTERY BUSS 2, CENTER BUSS, AND SHED BUSS 2.  CREW ELECTED TO LAND WITHOUT INCIDENT.  ON THE GROUND THE SYSTEM RESET.  CMC DOWN LOAD INDICATED THAT POSSIBLE GEA 2 FAILED.  INSTALLED REPAIRED GEA 2 AND RETURNED AIRCRAFT TO SERVICE.
